On Families of Birationally Equivalent Varieties.
Mathematische Annalen, Tome 202 (1973), pp. 347-350
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__202_162423,
author = {A. Bialynicki-Birula},
title = {On {Families} of {Birationally} {Equivalent} {Varieties.}},
journal = {Mathematische Annalen},
pages = {347--350},
year = {1973},
volume = {202},
zbl = {0239.14005},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__202_162423/}
}
A. Bialynicki-Birula. On Families of Birationally Equivalent Varieties.. Mathematische Annalen, Tome 202 (1973), pp. 347-350. http://geodesic.mathdoc.fr/item/MAN_1973__202_162423/